# SDR COMA0360209

- Difficulty date: April 21, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 14,891 hours, 14,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 51231 SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.  REPLACED POWER STRIP.
